# SDR 0500339852

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 68,609 hours, 70,645 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797507
- Part serial: 97349
- Condition: Separated
- Location: Nr 1 Mlg
- Part time: 34,079 hours, 318 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OB LT MLG TIRE FAILED DURING LANDING. THE MISSING TREAD AND DEFLATED TIRE WAS REPORTED BY ANOTHER AIRCRAFT DURING TAXI TO THE GATE. TIRE TREAD SEPARATION DID CAUSE DAMAGE TO THE LANDING GEAR DOOR AND TO FLAP SURFACES. THERE WAS NO REORTED DAMAGE TO ANY POWER PLANT. TIRE ADN WHEEL ASSY FOR THE NR 1 AND NR 2 POSITIONS WERE REPLACED AND ALL EXTRANEOUS DAMAGE WAS REPAIRED.  AIRCRAFT RETURNED TO SERVICE.
